MAUDE Adverse Event Report: Hologic, Inc. EVIVA_0913-20; INSTRUMENT, BIOPSY

Hologic, Inc. EVIVA_0913-20; INSTRUMENT, BIOPSY
Model Number EVIVA_0913-20
Medical Device Problem Code Failure to Obtain Sample (2533)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the user site that during a biopsy procedure, "while taking samples, the needle experienced a long continuous suction sound while taking a sample in the 6:00 position." the customer further reported that a "red error light did go off" and that attempts to lavage and continue the biopsy were unsuccessful due to the error condition.The customer reported that "we were able to get a sample from every other number except for the 6:00." a new needle was utilized, and "successful sample retrieved at 6:00 with a new needle." no patient or user harm was reported.
 
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot number.The device was released meeting all qa specifications.

Brand Name
EVIVA_0913-20
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
Hologic, Inc.
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
Hologic, Inc.
250 campus drive
marlborough MA 01752
Manufacturer Contact
sarah lawlor
250 campus drive
marlborough, MA 01752
MDR Report Key50839206
Report Number1222780-2026-00605
Device Sequence Number9957516
Product Code KNW
UDI-Device Identifier15420045504974
UDI-Public(01)15420045504974(17)280705(10)E26G06RC
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K180233
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEVIVA_0913-20
Device Catalogue NumberEVIVA_0913-20
Device Lot NumberE26G06RC
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown